Skip to main content

Research Repository

Advanced Search

Eichler cohomology and zeros of polynomials associated to derivatives of L-functions

Diamantis, Nikolaos; Rolen, Larry

Eichler cohomology and zeros of polynomials associated to derivatives of L-functions Thumbnail


Authors

Larry Rolen



Journal Article Type Article
Acceptance Date Apr 1, 2020
Online Publication Date May 15, 2020
Publication Date 2021-01
Deposit Date Apr 24, 2020
Publicly Available Date May 16, 2021
Journal Journal für die reine und angewandte Mathematik
Print ISSN 1435-5345
Electronic ISSN 1435-5345
Publisher De Gruyter
Peer Reviewed Peer Reviewed
Volume 2021
Issue 770
Pages 1-25
DOI https://doi.org/10.1515/crelle-2020-0011
Public URL https://nottingham-repository.worktribe.com/output/4333671
Publisher URL https://www.degruyter.com/view/journals/crll/2021/770/article-p1.xml

Files





You might also like



Downloadable Citations